11 doctors weighed in:

I was taking aleve (naproxen) and then advil, i was on simvastatin but have to wait for blood work to get more, was getting headaches, which med caused the heada?

11 doctors weighed in
Dr. Eric Weisman
Neurology
10 doctors agree

In brief: Chronic use of NSAID

Can lead to rebound (withdrawal) headaches ( either Advil which is ibuprofen or Aleve (naproxen) which is naprosyn )

In brief: Chronic use of NSAID

Can lead to rebound (withdrawal) headaches ( either Advil which is ibuprofen or Aleve (naproxen) which is naprosyn )
Thank
2 comments
Dr. Bennett Machanic
Fully agree, and amazing how many cases of chronic daily headaches emerge due to NSAID's and Tylenol.
Dr. David Earle
Statins can also cause muscle and joint pain, and even headaches.
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
15 years in practice
521K people helped
Continue
100,000 doctors available